# SDR DALA2021012900548

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 82,561 hours, 36,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fastener
- Condition: Cracked
- Location: Frame 16 Rt Side
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RT SIDE ON OPEN FASTENER HOLE C.  CORRECTIVE ACTION: PERFORMED REPAIR PER PRI NO, 589066-14AD REV 0 AND REV 1 AND ER/A NR 589066-14 REV ORIGINAL.
